# SDR AALA202507258975

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 55,294 hours, 21,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY MISSING AT SEAT 35 ABC. INSTALLED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-21-61.
